Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Remarks on the asymptotic properties of solutions of Fredholm integral equations

Author: George R. Bart
Journal: Quart. Appl. Math. 31 (1973), 133-135
MSC: Primary 45M05; Secondary 45B05
DOI: https://doi.org/10.1090/qam/415248
MathSciNet review: 415248
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45M05, 45B05

Retrieve articles in all journals with MSC: 45M05, 45B05

Additional Information

DOI: https://doi.org/10.1090/qam/415248
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society